# SDR FDEA201404240824

- Difficulty date: April 24, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: 141N51313
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 365 - 418, RBL 24.75 SEAT TRACK SUPPORT FOUND CORROSION.  COMPLIED EA F-5310-T0309047 PART 1.  REPAIR EXISTING FLOORBEAM UPPER CHORD REPAIR INTERFERES WITH SEAT TRACK INSTALLATION AT STATION 365.25, BETWEEN LBL16 & RBL63.  REPAIR IS MAJOR.
